Yeol Je Cho

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

8EEShih-Sen Chang, Yeol Je Cho, Jong Kyu Kim: Some results for uniformly L -Lipschitzian mappings in Banach spaces. Appl. Math. Lett. 22(1): 121-125 (2009)
7EEXiaolong Qin, Yeol Je Cho, Shin Min Kang, Haiyun Zhou: Convergence of a modified Halpern-type iteration algorithm for quasi-phi-nonexpansive mappings. Appl. Math. Lett. 22(7): 1051-1055 (2009)
6EEWeiping Guo, Yeol Je Cho: On the strong convergence of the implicit iterative processes with errors for a finite family of asymptotically nonexpansive mappings. Appl. Math. Lett. 21(10): 1046-1052 (2008)
5EEYeol Je Cho, Shin Min Kang, Xiaolong Qin: On systems of generalized nonlinear variational inequalities in Banach spaces. Applied Mathematics and Computation 206(1): 214-220 (2008)
4EEHaiyun Zhou, Li Wei, Yeol Je Cho: Strong convergence theorems on an iterative method for a family of finite nonexpansive mappings in reflexive Banach spaces. Applied Mathematics and Computation 173(1): 196-212 (2006)
3EEH. Adibi, Yeol Je Cho, Donal O'Regan, Reza Saadati: Common fixed point theorems in S-fuzzy metric spaces. Applied Mathematics and Computation 182(1): 820-828 (2006)
2EEYu Qing Chen, Yeol Je Cho, Donal O'Regan: On perturbations of accretive mappings. Appl. Math. Lett. 18(7): 775-781 (2005)
1EEHaiyun Zhou, Shih-Sen Chang, Yeol Je Cho: Weak stability of the Ishikawa iteration procedures for 0 -hemicontractions and accretive operators. Appl. Math. Lett. 14(8): 949-954 (2001)

Coauthor Index

1H. Adibi [3]
2Shih-Sen Chang [1] [8]
3Yu Qing Chen [2]
4Weiping Guo [6]
5Shin Min Kang [5] [7]
6Jong Kyu Kim [8]
7Donal O'Regan [2] [3]
8Xiaolong Qin [5] [7]
9Reza Saadati [3]
10Li Wei [4]
11Haiyun Zhou [1] [4] [7]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)